# SDR DLL13953074

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond System
- Condition: Smoke Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

ON CLIMB, HAD SMOKE DETECTOR IN AFT LAV GO OFF, THEN ALL   DETECTORS IN FWD AND AFT CABIN WENT OFF.  FLIGHT LANDED HNL.  RAN ALL THREE ENGINES PER PFHB AT POWER, ISOLATED EACH BLEED.  ALL CHECKED GOOD, NO SMOKE OR ODOR NOTED, RETURNED TO SERVICE.
